# SDR NWAA071345653

- Difficulty date: April 11, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 17,721 hours, 6,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, THE EMERGENCY EXIT SIGN AT DOOR 3 LEFT FOUND INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY IAW AMM 33-51-07, OP CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
